| Model Number |
1723633 |
| Medical Device Problem Code |
Operating System Becomes Nonfunctional (2996)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported table is getting error 904 and no functions are working.This report was filed in our complaint handling system as complaint # (b)(4).
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure "no functions are working" could confirmed during the inspection.The cause was traced to a failure of a control board and a drive motor.The issue was resolved by replacing the motor and the control board.Based on this, no further actions are required.
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
Event or Problem Description
Customer reported table is getting error 904 and no functions are working.This report was filed in our complaint handling system as complaint #(b)(4).